# SDR HALA2019012600033

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 63,345 hours, 27,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP UPPER MOVABLE VANE INBOARD GUIDE BRACKET HAS EXFOLIATION CORROSION.  REPLACED AND PICKED UP HOLES ON RIGHT HAND FLAP UPPER MOVABLE VANE INBD GUIDE BRACKET PER DWG 4916557.
